# SDR ZW0A0207301

- Difficulty date: July 11, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 18,800 hours, 6,329 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT SIDE FWD CABIN DOOR EVACUATION SLIDE BOTTLE PRESSURE WAS LOW.  REPLACED THE SLIDE.  CHECK-C 11-29-01 MCI.  --CLOSED--
